Skip to Main content Skip to Navigation
Journal articles

Numerical characterisation of quadrics

Abstract : Let $X$ be a Fano manifold such that $-K_X \cdot C \geq \dim X$ for every rational curve $C \subset X$. We prove that $X$ is a projective space or a quadric.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01979015
Contributor : Thomas Dedieu <>
Submitted on : Saturday, January 12, 2019 - 12:24:47 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:52 PM
Document(s) archivé(s) le : Saturday, April 13, 2019 - 12:45:21 PM

Files

hyperquadrics.pdf
Files produced by the author(s)

Identifiers

Citation

Thomas Dedieu, Andreas Höring. Numerical characterisation of quadrics. Algebraic Geometry, Foundation Compositio Mathematica, 2017, 4 (1), pp.120-135. ⟨10.14231/AG-2017-006⟩. ⟨hal-01979015⟩

Share

Metrics

Record views

139

Files downloads

249